# SDR QXEA9901486

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5540 · Rudder Structure
- Part: Stringer
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER HAS A BROKEN STRINGER NEAR RIB 7.  LOWER RUDDER FLUTTER COMPARTMENT 2 BY .5 PIECE REMOVED FROM AREA.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
